# SDR COMA0260013

- Difficulty date: December 29, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- Aircraft time: 14,404 hours, 13,406 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: NP1393221
- Part serial: 98195H1761
- Condition: Inoperative
- Location: L/H
- Part time: 6,045 hours, 5,358 cycles
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6086 L/H WINDOW HEAT CAUTION MESSAGE.REPLACED THE L/H COCKPIT WINDOW.
